# SDR HNAA9698232

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982HA
- Make and model: Dhav DHC8102
- Aircraft serial: 380
- Engine: Pwa PW120A
- System (JASC): 6140 · Propeller Indication System
- Part: Prpm Indicator
- Part number: SEL0C29DF
- Condition: Failed
- Location: Cockpit
- Part time: 17,006 hours
- Stage of operation: CR
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

FLT 3091 - PHL-DCA - WHILE IN CRUISE, AT 5000 FEET, THE NR 2 ENGINE ROLLED BACK LOSING TORQUE, ITT AND FUEL FLOW.  NH STABILIZED AT 54 PERCENT.  ENGINE WAS OPERATED IN FEATHER UNIT TOUCHDOWN IN ORDER TO RETAIN ELECTRIC AND HYDRAULIC POWER.  THE CAPTAIN DECLARED AN EMERGENCY, DIVERTED TO BWI AND LANDED WITHOUT INCIDENT.  INSPECTED NR 2 ENGINE, NO DEFECTS NOTED.  REMOVED AND REPLACED THE NR 2 PRPM INDICATOR AND THE NR 2 ELECTRONIC CONTROL UNIT (EEC).  (M)
